# SDR 3EJA2018010400000

- Difficulty date: December 23, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N809JS
- Make and model: Cessna 560XL
- Aircraft serial: 5601094
- Aircraft time: 4,817 hours, 3,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 291
- Condition: Failed
- Location: Ac  Bay
- Part time: 814 hours, 513 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN DEPARTING KASE AIRCRAFT DID NOT PRESSURIZE, NO RESPONSE WHILE TROUBLE SHOOTING.  ACM HOVER HEAT DUCT WENT HOT FROM CABIN SOURCE CAB ALT LIGHT CAME ON.
